| Model Number |
4548 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited increasing threshold measurements.During a routine device replacement procedure this lv was connected to the new replacement device, but significant muscle stimulation was observed.Attempts to program around the muscle stimulation were unsuccessful.The lv lead was surgically capped/abandoned (i.E., it remains implanted, but is no longer in service).
Additional Manufacturer Narrative
This product remains implanted and has not been returned.As such, physical analysis has not been conducted in our laboratory.As no further information concerning this report is expected our investigation is complete.This investigation will be updated should further information be provided.